# SDR REXA2014072300731

- Difficulty date: July 23, 2014
- Submitted: August 1, 2014
- Operation: Air carrier
- Aircraft: N933XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15196
- Aircraft time: 14,997 hours, 9,389 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO AN ODOR IN THE AREA OF THE FWD LAVATORY, DECLARED AN EMERGENCY.  ON ARRIVAL NO ODOR PRESENT.   UNABLE TO DUPLICATE ANY ABNORMAL ODORS.  ACFT OK FOR SERVICE.
